# SDR YADA20140312001

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 31,387 hours, 59,302 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIREP, RED GEAR HANDLE LIGHT ILLUMINATES WITH GEAR DOWN & HANDLE DOWN.  REPLACED NOSE GEAR DOWN LOCK SWITCH AFTER UNEVENTFUL LANDING AT ORIGINATING AIRPORT.
